Alert archive / Georgia / Red Flag Warnings in 2008
Red Flag Warning 2, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Jan 2, 2008, 1:56 PM EST for 12 counties in Georgia; 6 counties in Florida. It took effect at Jan 3, 2008, 10:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2008, 1:56 PM EST (18:56 UTC)
- In effect from
- Jan 3, 2008, 10:00 AM EST
- Expired
- Jan 3, 2008, 7:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1741 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- -228 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 021856 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 156 PM EST WED JAN 2 2008 GAZ132>136-149>152-162>164-031000- /O.UPG.KJAX.FW.A.0002.080103T1700Z-080103T2200Z/ /O.NEW.KJAX.FW.W.0002.080103T1700Z-080103T2200Z/ /O.CON.KJAX.FW.W.0001.000000T0000Z-080102T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 156 PM EST WED JAN 2 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON DUE TO LOW RHS AND WINDY CONDITIONS... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM EST THURSDAY DUE TO LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM EST THURSDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. STRONG ARCTIC HIGH PRESSURE WILL CONTINUE TO BUILD NORTHWEST OF THE AREA TODAY. VERY DRY AND WINDY CONDITIONS ARE EXPECTED TO CONTINUE...AND A RED FLAG WARNING REMAINS IN EFFECT. MINIMUM RH VALUES OF 20 PERCENT ARE EXPECTED WITH SUSTAINED WINDS OF 20 MPH AND GUSTS TO 35 MPH. DRY AIR AND BREEZY CONDITIONS WILL CONTINUE OVER THE AREA ON THURSDAY AND A RED FLAG WARNING HAS BEEN ISSUED. RELATIVE HUMIDITIES WILL FALL TO NEAR 20 PERCENT FOR UP TO 5 HOURS THURSDAY AFTERNOON. NORTH TO NORTHEAST WINDS WILL INCREASE TO 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNINGS. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$ FLZ020>025-030>032-035>037-040-031000- /O.UPG.KJAX.FW.A.0002.080103T1500Z-080103T2300Z/ /O.NEW.KJAX.FW.W.0002.080103T1500Z-080104T0000Z/ /O.EXT.KJAX.FW.W.0001.000000T0000Z-080103T0200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 156 PM EST WED JAN 2 2008 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM EST THIS EVENING DUE TO LOW RHS AND WINDY CONDITIONS... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM EST THURSDAY DUE TO LOW RHS AND BREEZY WINDS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EST THURSDAY. THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM EST THIS EVENING. STRONG ARCTIC HIGH PRESSURE WILL CONTINUE TO BUILD NORTHWEST OF THE AREA TODAY. VERY DRY AND WINDY CONDITIONS ARE EXPECTED TO CONTINUE...AND A RED FLAG WARNING REMAINS IN EFFECT. MINIMUM RELATIVE HUMIDITIES OF 20 PERCENT ARE EXPECTED WITH SUSTAINED WINDS OF 20 MPH AND GUSTS TO 35 MPH. DRY AIR AND BREEZY CONDITIONS WILL CONTINUE OVER THE AREA ON THURSDAY AND A RED FLAG WARNING HAS BEEN ISSUED. RELATIVE HUMIDITIES WILL FALL TO NEAR 15-20 PERCENT FOR UP TO 9 HOURS THURSDAY AFTERNOON. NORTH TO NORTHEAST WINDS WILL INCREASE TO 15 MPH WITH GUSTS UP TO 25 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNINGS. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$ GAZ153-165-031000- /O.NEW.KJAX.FW.W.0002.080103T1700Z-080103T2200Z/ /O.CON.KJAX.FW.W.0001.000000T0000Z-080102T2200Z/ INLAND GLYNN-INLAND CAMDEN- 156 PM EST WED JAN 2 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON DUE TO LOW RHS... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM EST THURSDAY DUE LOW RHS AND BREEZY CONDITIONS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM EST THURSDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. STRONG ARCTIC HIGH PRESSURE WILL CONTINUE TO BUILD NORTHWEST OF THE AREA TODAY. VERY DRY AND WINDY CONDITIONS ARE EXPECTED TO CONTINUE...AND A RED FLAG WARNING REMAINS IN EFFECT. MINIMUM RH VALUES OF 20 PERCENT ARE EXPECTED WITH SUSTAINED WINDS OF 20 MPH AND GUSTS TO 35 MPH. DRY AIR AND BREEZY CONDITIONS WILL CONTINUE OVER THE AREA ON THURSDAY AND A RED FLAG WARNING HAS BEEN ISSUED. RELATIVE HUMIDITIES WILL FALL TO NEAR 20 TO 25 PERCENT FOR UP TO 5 HOURS THURSDAY AFTERNOON. NORTH TO NORTHEAST WINDS WILL INCREASE TO 15 MPH WITH GUSTS UP TO 25 MPH NEAR THE COAST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNINGS. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$ FLZ033-038-030200- /O.EXT.KJAX.FW.W.0001.000000T0000Z-080103T0200Z/ ST JOHNS-FLAGLER- 156 PM EST WED JAN 2 2008 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM EST THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM EST THIS EVENING. STRONG ARCTIC HIGH PRESSURE WILL CONTINUE TO BUILD NORTHWEST OF THE AREA TODAY. VERY DRY AND BREEZY CONDITIONS ARE EXPECTED TO CONTINUE...AND A RED FLAG WARNING REMAINS IN EFFECT. MINIMUM RH VALUES OF 20 TO 25 PERCENT ARE EXPECTED WITH SUSTAINED WINDS OF 20 MPH AND GUSTS TO 35 MPH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNINGS. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$ GAZ154-166-022200- /O.CON.KJAX.FW.W.0001.000000T0000Z-080102T2200Z/ COASTAL GLYNN-COASTAL CAMDEN- 156 PM EST WED JAN 2 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. STRONG ARCTIC HIGH PRESSURE WILL CONTINUE TO BUILD NORTHWEST OF THE AREA TODAY. VERY DRY AND BREEZY CONDITIONS ARE EXPECTED TO CONTINUE...AND A RED FLAG WARNING REMAINS IN EFFECT. MINIMUM RH VALUES OF 20 TO 25 PERCENT ARE EXPECTED WITH SUSTAINED WINDS OF 20 MPH AND GUSTS TO 35 MPH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNINGS. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$ ENYEDI
3 follow-up statements
000 WWUS82 KJAX 030330 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 1030 PM EST WED JAN 2 2008 GAZ132>136-149>153-162>165-031000- /O.CON.KJAX.FW.W.0002.080103T1700Z-080103T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- 1030 PM EST WED JAN 2 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM EST THURSDAY DUE TO THE COMBINATION OF WIND AND LOW RH... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM EST THURSDAY. DRY AIR AND BREEZY CONDITIONS WILL CONTINUE OVER THE AREA ON THURSDAY AND A RED FLAG WARNING HAS BEEN ISSUED. RELATIVE HUMIDITIES WILL FALL TO NEAR 20 PERCENT FOR UP TO 5 HOURS THURSDAY AFTERNOON. NORTH TO NORTHEAST WINDS WILL INCREASE TO 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNINGS. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$ FLZ020>025-030>032-035>037-040-031000- /O.CON.KJAX.FW.W.0002.080103T1500Z-080104T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 1030 PM EST WED JAN 2 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM EST THURSDAY DUE TO THE COMBINATION OF WIND LOW RH ... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM EST THURSDAY. DRY AIR AND BREEZY CONDITIONS WILL CONTINUE OVER THE AREA ON THURSDAY AND A RED FLAG WARNING HAS BEEN ISSUED. RELATIVE HUMIDITIES WILL FALL TO NEAR 15-20 PERCENT FOR UP TO 9 HOURS THURSDAY AFTERNOON. NORTH TO NORTHEAST WINDS WILL INCREASE TO 15 MPH WITH GUSTS UP TO 25 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNINGS. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$ PP
000 WWUS82 KJAX 032058 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 358 PM EST THU JAN 3 2008 GAZ132>136-149>153-162>165-032200- /O.CON.KJAX.FW.W.0002.000000T0000Z-080103T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- 358 PM EST THU JAN 3 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON DUE TO LOW RH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. DRY AIR AND BREEZY CONDITIONS WILL CONTINUE OVER THE AREA TODAY. RELATIVE HUMIDITIES WILL FALL TO NEAR 20 PERCENT FOR UP TO 5 HOURS. NORTHEAST WINDS WILL BE AROUND 10 TO 15 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY. $$ FLZ020>025-030>032-035>037-040-040000- /O.CON.KJAX.FW.W.0002.000000T0000Z-080104T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 358 PM EST THU JAN 3 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING DUE TO LOW RH AND WINDS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. DRY AIR AND BREEZY CONDITIONS WILL CONTINUE OVER THE AREA REST OF TODAY. MIN RELATIVE HUMIDITIES WILL FALL TO NEAR 15-20 PERCENT FOR UP TO 9 HOURS. NORTHEAST WINDS WILL BE NEAR 15 MPH WITH GUSTS UP TO 25 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY. $$
000 WWUS82 KJAX 040004 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 704 PM EST THU JAN 3 2008 FLZ020>025-030>032-035>037-040-040115- /O.EXP.KJAX.FW.W.0002.000000T0000Z-080104T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 704 PM EST THU JAN 3 2008 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jan 2, 10:00 AM EST, 3 hours 56 minutes earlier.
Area forecast discussion, Jan 2, 10:00 AM EST, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1000 AM EST WED JAN 2 2008
...COLDEST TEMPERATURES SINCE JANUARY 2003...
.SHORT TERM...TEMPS WERE A BIT ABOVE FCST THIS MORNING. HOWEVER...
CONTINUED COLD AIR ADVECTION SHOULD KEEP FCST HIGH TEMPS ON TRACK.
WILL UPDATE ZONES AND HWO SHORTLY TO REMOVE OLD HEADLINES...
OTHERWISE LITTLE CHANGE EXPECTED.
WILL WAIT UNTIL 11 AM TO UPDATE THE NPW...AS THIS IS WHEN THE
WIND CHILL ADVISORY FOR NE FL ENDS.
&&
.AVIATION...VFR CONDITIONS WILL CONTINUE. WINDS ARE ALREADY GUSTY
ACROSS THE AREA...BUT WILL NEED WIND SHEAR AGAIN LATER TONIGHT.
&&
.MARINE...GALE WARNINGS CONTINUE...WITH FREQUENT GALE FORCE
GUSTS OVER MOST OF THE COASTAL WATERS. GALES WILL DIMINISH OVER
THE COASTAL WATERS THIS EVENING...BUT WILL NEED TO REVISIT THE
EXACT END TIME OF THE WARNINGS ON THE AFTN ISSUANCE.
&&
.FIRE WEATHER...NO CHANGES TO TODAYS RED FLAG HEADLINES. MANY NE
FL SITES ALREADY AT RED FLAG CRITERIA AND SE GA SITES WILL FOLLOW
SUIT SHORTLY.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WARNING FROM 7 PM THIS EVENING TO 10 AM THU
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM THIS
EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-GILCHRIST-
HAMILTON-MARION-PUTNAM-SUWANNEE-UNION.
LAKE WIND ADVISORY UNTIL 10 PM THIS EVENING FOR DUVAL-
FLAGLER-NASSAU-ST JOHNS.
RED FLAG WARNING FROM 10 AM THIS MORNING TO 7 PM THIS
EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
SUWANNEE-UNION.
WIND CHILL ADVISORY UNTIL 11 AM THIS MORNING FOR ALACHUA-
BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FIRE WEATHER WATCH FROM THU MORNING THRU THU AFTN FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-SUWANNEE-UNION.
GA...HARD FREEZE WARNING FROM 7 PM THIS EVENING TO 10 AM THU
FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM THIS
EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
COFFEE-ECHOLS-JEFF DAVIS-PIERCE-WARE-WAYNE.
FIRE WEATHER WATCH THU AFTN FOR APPLING-ATKINSON-BACON-
BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF DAVIS-PIERCE-
WARE-WAYNE.
RED FLAG WARNING FROM NOON TO 5 PM THIS AFTN FOR
APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
LAKE WIND ADVISORY UNTIL 10 PM THIS EVENING FOR COASTAL
CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.
AM...GALE WARNING UNTIL 10 PM THIS EVENING FOR ALTAMAHA SOUND GA
TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
GALE WARNING UNTIL 7 PM THIS EVENING FOR ALTAMAHA SOUND GA
TO FLAGLER BEACH FL OUT 20 NM.
&&
CARROLL/KERNSHazardous weather outlook, Jan 2, 11:21 AM EST, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1121 AM EST WED JAN 2 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-031100- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1121 AM EST WED JAN 2 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...LAKE WIND ADVISORY FOR ALL OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA... ...HARD FREEZE WARNING FOR INLAND SOUTHEAST GEORGIA AND INLAND NORTHEAST FLORIDA TONIGHT... AN ARCTIC AIRMASS WILL CONTINUE TO BRING COLD AND WINDY CONDITIONS TO THE AREA. THE COLDEST CONDITIONS OF THE SEASON WILL OCCUR TONIGHT WITH NEAR RECORD LOW TEMPERATURES. STRONG NORTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH HAVE NECESSITATED LAKE WIND ADVISORIES FOR THE AREA. PLEASE REFER TO THE LATEST NON-PRECIPITATION AND WINTER WEATHER PRODUCTS ISSUED FROM JACKSONVILLE FOR DETAILS ON THE FREEZING TEMPERATURES...WIND CHILL ADVISORIES...AND LAKE WIND ADVISORIES FOR THE LOCAL FORECAST AREA. VERY DRY AIR IN COMBINATION WITH WINDS WILL CONTINUE DANGEROUS FIRE WEATHER CONDITIONS TODAY. ADDITIONALLY...GALE WARNINGS WILL CONTINUE OVER THE COASTAL WATERS TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... VERY COLD TEMPERATURES AND WIND CHILL VALUES IN THE TEENS AND SINGLE DIGITS CAN BE EXPECTED EARLY THURSDAY MORNING. LOW TEMPERATURES ARE EXPECTED TO BE THE COLDEST IN 5 YEARS. ONSHORE FLOW THURSDAY MORNING ALONG WITH COLD AIR IN PLACE MAY BE ENOUGH TO PRODUCE A FEW SNOW FLURRIES...MAINLY ALONG THE COASTS OF SAINT JOHNS AND FLAGLER COUNTIES. NO SIGNIFICANT IMPACT IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MH/SC/ABE
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 3:53 AM EST | Hard Freeze Warning | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 30 hr |
| Jan 2, 2:55 PM EST | Hard Freeze Watch | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 23 hr |
Nearby
Red Flag Warnings in Georgia, 2008Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.